MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100
Model Number M4100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described iin the report.Any required fields that are unpopluated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional information becomes known.
 
Event or Problem Description
On (b)(6) 2026, the clinical site reported that a patient experienced abnormal heart sensations.No additional details regarding severity, duration, or device performance were provided at the time of initial notification.No adverse patient sequelae were reported.
 
Additional Manufacturer Narrative
The products remain implanted and will not be returned to the manufacturer for evaluation.Therefore, the investigation will be limited to a review of the device labeling (instructions for use), lot history records (lhr), and available clinical data.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
The investigation remains ongoing.Additional information has been requested from the clinical team; however, no further details have been provided to date.A supplemental report will be submitted upon completion of the investigation or if additional information becomes available.
 
Additional Manufacturer Narrative
The model 1000 electrode catheter (s/n (b)(6)), model 3100 battery (s/n (b)(6)), and model 4100 transmitter (s/n (b)(6)) remain implanted in the patient and were not returned to ebr systems for evaluation; therefore, visual inspection and functional performance testing could not be performed.Available complaint information was reviewed as part of the investigation.It was reported that the patient experienced abnormal heart sensations; however, no additional clinical details or device performance concerns were provided.A review of manufacturing documentation, including lot history records, sterilization records, and vendor test records for the associated devices, confirmed that all manufacturing, testing, and release requirements were met.The devices met all applicable acceptance criteria, and no manufacturing discrepancies or nonconformances were identified that could be associated with the reported event.Because the devices were not returned and no device malfunction or performance issue was identified based on the available information, the reported event could not be reproduced.Based on the available information, the investigation did not identify evidence that the wise crt system malfunctioned or that device performance contributed to the reported patient symptoms.

Brand Name
WISE CRT SYSTEM
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
680 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key24448548
Report Number3013596742-2026-00009
Device Sequence Number16064452
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2026
Device Model NumberM4100
Device Lot NumberP250203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/13/2026
04/06/2026
04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown